... am currently taking humalog insulin, synthryoid for low thyroid and klonopin for anxiety. Just recently i have began to sweat profusely with any activity. I sweat so bad i soak through my shirt back and head. I have had my teeth cleaned recently due to peridontal disease. Just wondering if these sweats could be hot flashes or something else? I have never sweated like this before. also when i sweat no feeling of anxiety or heart palpitations. Thanks
Menopause Support - please, any advice is welcome. I am a 47 year old insulin dependent diabetic, i?
- 27 Apr 2011 by Lisa Leigh
- 28 Apr 2011
- humalog, klonopin, menopause support, thyroid disease, menopausal disorders, anxiety, generalized anxiety disorder, insulin, diabetic, thyroid
Hey Lisa Leigh,
The signs of serious side effects from humalog are as follows:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; wheezing; muscle pain); changes in vision; chills; confusion; dizziness; drowsiness; fainting; fast or irregular heartbeat; headache; loss of consciousness; mood changes; seizures; slurred speech; swelling; tremor; trouble breathing; trouble concentrating; unusual hunger; unusual sweating; weakness; wheezing.
You will notice that unusual sweating is a serious side effect and this needs to be reported to the doctor right away.
The following are the serious side effects from the synthroid:
Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing.
Again, excessive sweating is listed as a serious side effect and needs to be reported to the doctor right away.
Please contact you doctor as soon as possible and address these serious side effects from these two medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 8 Mar 2011 • 3 answers
My friend is insulin dependent and has been for close to a year. her doctor has her taking 60 units?
Posted 17 Jun 2011 • 1 answer
Posted 13 Oct 2011 • 6 answers
Abilify - I have been on Lexapro 20mg for 11 years. I have hit menopause in the last year and I dont
Posted 7 Oct 2015 • 1 answer